# SDR DALA2022122208304

- Difficulty date: December 7, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,590 hours, 27,732 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN PRODUCES A BURING RUBBER SMELL. REPLACED OVEN.
